# SDR UIEA2020021000222

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,197 hours, 24,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE SMOKE GOGGLES HEADSTRAP NEEDS REPLACEMENT. STRAP IS LOOSE AT TIGHTEST ADJUSTMENT. STRAP LOOSENS ON ITS OWN FROM TIGHTEST ADJUSTMENT.( REMOVED AND REPLACED CA SIDE SMOKE GOGGLES IAW B67 AMM 25-64-00.  )
